Skip to main content

Research Repository

Advanced Search

Locally well-dominated and locally independent well-dominated graphs

Zverovich, Igor; Zverovich, Vadim


Igor Zverovich


In this article we present characterizations of locally well-dominated graphs and locally independent well-dominated graphs, and a sufficient condition for a graph to be k-locally independent well-dominated. Using these results we show that the irredundance number, the domination number and the independent domination number can be computed in polynomial time within several classes of graphs, e.g., the class of locally well-dominated graphs.


Zverovich, I., & Zverovich, V. (2003). Locally well-dominated and locally independent well-dominated graphs. Graphs and Combinatorics, 19(2), 279-288.

Journal Article Type Article
Publication Date Jun 1, 2003
Journal Graphs and Combinatorics
Print ISSN 0911-0119
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 19
Issue 2
Pages 279-288
Keywords locally well-dominated graphs, irredundance number, domination number, independent domination number
Public URL
Publisher URL